# SDR RAIA201707160001

- Difficulty date: July 16, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 38,946 hours, 34,153 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Linkage
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD PYLON YOKE LOWER FWD LINKAGE FITTING HAS CRACK INDICATION. PERFORMED NDT, CONFIRMED CRACK.   REMOVED AND REPLACED RT FWD YOKE LINKAGE FITTING.
